9,444 reputation
22758
bio website
location Moscow, Russia
age
visits member for 3 years, 9 months
seen 3 hours ago

umagon at google mail


9h
reviewed Close How to prove this binary operation?
9h
reviewed No Action Needed How can we extend the proof that Lie groups are orientable to parallelizable manifolds?
9h
reviewed Reviewed Open and Closed Covering
10h
reviewed Close probability and applied statistics 3
10h
reviewed Close A separable Hilbert space
10h
reviewed Close GMRES converges for $\left(\begin{array}{ccc}1&-1\\-10&12\end{array}\right)$
10h
reviewed Close element or subset
10h
reviewed Close Uniform convergence of sequence of functions on compact set
1d
comment Homology Whitehead theorem for non simply connected spaces
@studiosus Oh, looks like you're right
1d
reviewed Close Problem with a sequence with multiple integrals
1d
reviewed Close how to solve the current problem of evaluating limits approching zero
1d
comment Is there an injective continuous map $\mathbb{R}^2 \rightarrow \mathbb{R}$?
See en.wikipedia.org/wiki/Invariance_of_domain
1d
revised Topological invariance of chern classes
edited tags
1d
answered Topological invariance of chern classes
1d
comment Homology Whitehead theorem for non simply connected spaces
@Olivier The first part (the inclusion of the meridian is a homology iso) follows from Alexander duality. The reference for the second part (codimension 2 sphere is unknotted iff its complement is homotopy equivalent to $S^1$) is, I believe, J. Levine, Unknotting spheres in codimension 2, Topology 4, 9–16 (1965)
1d
answered Homology Whitehead theorem for non simply connected spaces
Apr
16
reviewed Close Coefficient question in generating functions
Apr
16
reviewed Close permutation with four fixed numbers
Apr
16
reviewed Close Gentle introduction to discrete vector field
Apr
16
reviewed Close Closed form questions